# SDR DALA2016080305863

- Difficulty date: August 2, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 750, STRINGER 21R IS CORRODED.   FOUND TO BE OUT OF LIMITS PER SRM. FABRICATED NEW STRINGER AND INSTALLED IAW SRM.
